# SDR ASAA0640187

- Difficulty date: February 19, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545875U70
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT SIDE CREASE BEAM.  REMOVED AND REPLACED OUT OF LIMITS CORRODED CREASE BEAM PER SRM 57 48 02.
